# SDR SIMA20170324001

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 31,490 hours, 28,552 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILED DURING GO AROUND, WITH UP & DOWN DRAFT OVERSPEED INDICATION FOR ABOUT 3 MINUTES.  PERFORMED A PHASE I INSPECTION IAW AMM 05-50-04, SUB TASK 212-002-A.  NO DEFECTS NOTED
